# SDR IPXA2015011485286

- Difficulty date: January 11, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS WILL NOT STAY SECURED.  R & R EMERGENCY EXIT LIGHT ASSEMBLY IAW 33-27-05.  OPS CHECKED GOOD.
